# SDR 03FDEA00142

- Difficulty date: February 20, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL AREAS IN STRINGER 26R FROM BS 620 TO 720A.  REMOVED AND REPLACED STRINGER SECTION AT BS 675 - 720+10 IAW SRM 53-10-3.
